MathSciNet Relay Station
MathSciNet bibliographic data
MR1827503 (2002a:47008) 47A16
Peris, Alfredo Multi-hypercyclic operators are hypercyclic. Math. Z. 236 (2001), no. 4, 779–786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement